MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.128S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr: a device history record (dhr) review was conducted: manufacturing location: (b)(4).Manufacturing date: 28-jun-2019.Expiration date: 31-may-2029.Part number: 04.037.128s, 11mm/125 deg ti cann tfna 380mm/right- sterile.Lot number: 10l6256 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.2, lock prong, 125 degree tfna.Lot number: 4l09698.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: h794544.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive.Lot number: h880093.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheets met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: h883875.Lot quantity: (b)(4).Certificate of analysis was reviewed and determined to be conforming.Lot summary report dated 19-apr-2019, met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.(b)(4).Device evaluated by mfr: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient arrived in the hospital with the trochanteric femoral nailing advanced (tfna) nail broken where the helical blade entered the nail.Initially on (b)(6) 2021, patient underwent surgery for a comminuted intertrochanteric proximal right femur fracture that was fixed with tfna.The patient was revised on (b)(6) 2021, with a 60 mm 9 hole 95 degree blade plate coupled with autograft that was harvested from the contralateral femur using a 12 mm reamer irrigator aspirator (ria).All the original hardware was removed without incident.The procedure was successfully completed.Patient outcome is reported as successful.This report is for one (1) 11mm/125 deg ti cann tfna 380mm/right - sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
11MM/125 DEG TI CANN TFNA 380MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11978109
Report Number2939274-2021-02886
Device Sequence Number3604884
Product Code HSB
UDI-Device Identifier10886982096425
UDI-Public(01)10886982096425
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.128S
Device Catalogue Number04.037.128S
Device Lot Number10L6256
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;